# SDR FDEA202206221503

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LE SUBSTRUCTURE NOSE FORMER IS CRACKED JUST OTBD OF THE #5 SLAY OTBD   ROTARY ACTUATOR AT OSS 499 REPLACED FORMER IAW FEDEX EA # H-5720-T0368847-P1, RELEASED JUN 07, 2022, TITLED,   " WING - SECONDARY WING STRCT - FIELD SERVICE EVALUATION, LH WING OSS 437, 441, 499   AND 565 & RH WING OSS 437AND 441, LEADING EDGE NOSE FORMER AND ANGLE   REPLACEMENT.
